Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

For Wayne R - Naltrexone

Posted by MelindaJ on June 3, 1999, at 11:02:22

You've mentioned Naltrexone in your recent postings - I'm specifically curious about your statement that it can relieve SSRI apathy in some patients.
In your experience, does it have any affect on SSRI weight gain? I know very little about this drug except that it's used in the treatment of substance abuse.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:7010